# SDR CA110520001

- Difficulty date: May 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Aircraft time: 15,381 hours
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: MS276414
- Condition: Corroded
- Location: Elevator Trim
- Component: Trim Tab, Dhav
- Component part number: 82760126001
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

DURING A FLIGHT, THE CREW REPORTED THAT THEY HAD A SMALL VIBRATION IN THE CONTROL COLUMN WHEN THE AUTO PILOT WAS SELECTED "ON".  CREW REPORTED THAT WHEN THE ELEV TRIM WAS MOVING THE VIBRATION DISAPPEARED. THE TECH FIRST CHECKED THE TENSION OF THE CABLES AND FOUND TENSIONS WERE OK. THAN THEY FOUND THAT THE ELEVATOR TRIM TAB WAS LOOSE WHEN PHYSICALLY MOVING THE TAB, SO THEY CHECK THAT PORTION OF THE CONTROL AND THEY FOUND THAT THE BEARING WAS CORRODED AND WORN.
